Some identities on Scha ̈fli-type mixed modular equations

Srivatsa Kumar, B R and Navada, Sowmya and Nayak, Ranjani (2015) Some identities on Scha ̈fli-type mixed modular equations. Notes on Number Theory and Discrete Mathematics, 21 (1). pp. 86-91. ISSN 1310–5132

[img] PDF
NNTDM-21-1-86-91.pdf - Published Version
Restricted to Registered users only

Download (147kB) | Request a copy

Abstract

Srinivasa Ramanujan has recorded eleven Schla ̈fli-type mixed modular equations on p. 86 of his first notebook. Using some of these in this paper, we obtain some new identities of the same type by using Maple.

Item Type: Article
Uncontrolled Keywords: Theta-functions, Modular equations.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 16 May 2015 07:12
Last Modified: 16 May 2015 07:16
URI: http://eprints.manipal.edu/id/eprint/142658

Actions (login required)

View Item View Item